| Catalog Number |
10802688 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite gravity set was kinked the following information was received by the initial reporter with the following verbatim.It was reported by customer that the tubing tends to "kink" once it is put back in the iv warmer.They had experienced two tubings that the blood went up to the first injection site and even exceeded.
Additional Manufacturer Narrative
One photo was taken by the customer that verifies the tubing kink.A quality notification was sent to the manufacturer.From the manufacturer's investigation, the potential root cause of kinked tubing between tubing and drip chamber could be related to issues with the solvent dispenser, incorrect solvent application, incorrect arraignment of the component inside the pouch or keep tube in the fixture by the assembler.The failure mode was addressed where the work standard instruction for the model 10802688 was updated on may 04th, 2023 to add the correct solvent dispenser.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
No additional info.